RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2017, том 14, страницы 59–72 (Mi semr770)  

Вещественный, комплексный и и функциональный анализ

On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics

A. P. Kopylovab

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Novosibirsk State University, ul. Pirogova, 2, 630090, Novosibirsk, Russia

Аннотация: The article contains the results of the author's recent investigations of the rigidity problems of domains in Euclidean spaces undertaken for the development of a new approach to the classical problem about the unique determination of bounded closed convex surfaces.
We prove a complete characterization of a plane domain $U$ with smooth boundary (i.e., the Euclidean boundary fr$U$ of $U$ is a one-dimensional manifold of class $C^1$ without boundary) that is uniquely determined in the class of domains in $\mathbb{R}^2$ with smooth boundary by the condition of the local isometry of the boundaries in the relative metrics. In the case where $U$ is bounded, a necessary and sufficient condition for the unique determination of the type under consideration in the class of all bounded plane domains with smooth boundary is the convexity of $U$. If $U$ is unbounded then its unique determination in the class of all plane domains with smooth boundary by the condition of the local isometry of the boundaries in the relative metrics is equivalent to its strict convexity.

Ключевые слова: intrinsic metric, relative metric of the boundary, local isometry of the boundaries, strict convexity.

DOI: https://doi.org/10.17377/semi.2017.14.008

Полный текст: PDF файл (190 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 514.772.35
MSC: 53C45
Поступила 17 мая 2016 г., опубликована 2 февраля 2017 г.
Язык публикации: английский

Образец цитирования: A. P. Kopylov, “On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics”, Сиб. электрон. матем. изв., 14 (2017), 59–72

Цитирование в формате AMSBIB
\RBibitem{Kop17}
\by A.~P.~Kopylov
\paper On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics
\jour Сиб. электрон. матем. изв.
\yr 2017
\vol 14
\pages 59--72
\mathnet{http://mi.mathnet.ru/semr770}
\crossref{https://doi.org/10.17377/semi.2017.14.008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407792200012}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr770
  • http://mi.mathnet.ru/rus/semr/v14/p59

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей
  • Просмотров:
    Эта страница:100
    Полный текст:21
    Литература:25
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020